# SDR N6WA2024122401

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N572GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10117
- Aircraft time: 42,018 hours, 31,815 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS287 ON STGR 25R. REPLACED STGR25R AT FS287 IAW CRJ SRM 51-42-06
